Tue Jul 05, 2011 4:15 pm
Tue Jul 05, 2011 6:31 pm
Wed Jul 06, 2011 12:29 pm
Wed Jul 06, 2011 12:33 pm
Fri Jul 08, 2011 10:33 am
Fri Jul 08, 2011 11:06 am
Fri Jul 08, 2011 11:25 am
valleygirl wrote:Thanks ClearAqua and mg113. ClearAqua--I can TOTALLY relate to the "feeling flat"...thank you for reminding me that the "happy" will return. I feel like I am constantly assessing myself/my symptoms to make sure I am ok. When I am busy and get caught up in the moment, I definitely experience moments of my old self, happy and all.
I ran out of Clonidine last weekend, and think that is really affecting my sleep/how I feel in the mornings. I wake up around 5 very restless, full of anxiety, etc, but it passes. I have to remember what HELL it was sleeping 1-2 hours at a time just 2 weeks ago, though. I am wondering if I should get more Clonidine...it's been 3 weeks tomorrow. Any one have any advice as to how long to stay on that?
I would definitely not call what I am going through "depression" but more like I have waves of sadness, thoughts of "I will always feel this way", and a general lack of energy to do things that I used to enjoy. I am normally very hyper, Type A, etc, even before pills/subs. Some days are better than others and the thoughts ALWAYS pass....it is not like I am stuck in a constant state of withdrawal any more. I just miss having energy, wanting to do things, etc. But, my goodness...I am 13 weeks pregnant, so a lot of this could be that. I just keep on keeping on...and hope for a tiny bit of improvement each day. Thank you all for being here through this!
Fri Jul 08, 2011 1:14 pm
Tue Jul 12, 2011 7:43 am
Sat Aug 13, 2011 10:42 pm
ClearAqua wrote:I've been tapering a little over 4 months and gone from 24 mgs to 2 mgs daily.
To be honest, I probably should've taken a year or so to do what I've done so far in order to be as w/d free as possible but I was in a hurry too And yes, I've been in pretty much a mild state of w/d for a while now as I did go so fast but now that I'm at 2 mgs, I can see that I'm going to have to slow down some. Ive been at 2 mgs since last Wed and still stabilizing here. Having lots of sweats, tiredness and some depression.
I was having some health probs that I think were caused by the Sub (being on a high dose for a long time) and I was very afraid of having to have surgery. I was very motivated to taper quickly. I've also quit smoking during this taper so it's been a double whammy withdrawal wise
I was very, very happy on my 24 mgs of Sub...I had no back pain and I realize now just how happy I was. Since about 6 wks into my taper, the depression/lethargy/fatigue started and I battle it everyday and especially 4-10 days after a drop.
Now, that I'm at 2 mgs, I need to go a bit slower. I've missed a lot of work the past 6 wks and some days did not want to get out of bed. It's not a big depression but more a feeling of being "flat"...that's the best I can describe it. If anything, I miss so much feeling happy.
romeo and others who have jumped and have some time under their belts assure me that my happy will come back and I believe them As I said...this takes a lot of courage and pushing yourself and we take it one day at a time!
Mon Aug 15, 2011 3:45 am